Numerical control of two-dimensional shock waves in dual solution domain by instant temperature disturbances
Article first published online: 29 JAN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 71, Issue 2, pages 175–184, 20 January 2013
How to Cite
Alekseev, A.K. and Navon, I.M. (2013), Numerical control of two-dimensional shock waves in dual solution domain by instant temperature disturbances. Int. J. Numer. Meth. Fluids, 71: 175–184. doi: 10.1002/fld.3652
- Issue published online: 11 DEC 2012
- Article first published online: 29 JAN 2012
- Manuscript Accepted: 3 JAN 2012
- Manuscript Received: 1 NOV 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!